# SDR SWIA201541013

- Difficulty date: April 10, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 30,624 hours, 25,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DENT JUST AFT OF FS 605 BETWEEN STRINGER 24L-26L.  PERFORMED PERMANENT REPAIR TO LOWER FUSELAGE SKIN DENT AT FS605-FS621, BETWEEN S24L AND S26L IAW STS EA. PRESSURE LEAK CHECK GOOD, REF  AMM.
